Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 78, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 30, 2017, 10:56 PM EDT for 4 counties in Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2017, 10:56 PM EDT (02:56 UTC)
- Expired
- Mar 30, 2017, 11:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Lincoln County, KY
The radar
The Louisville radar (KLVX), 118 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1868 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
395 WUUS53 KLMK 310256 SVRLMK KYC021-045-079-137-310330- /O.NEW.KLMK.SV.W.0078.170331T0256Z-170331T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Louisville KY 1056 PM EDT THU MAR 30 2017 The National Weather Service in Louisville has issued a * Severe Thunderstorm Warning for... Northwestern Lincoln County in central Kentucky... West central Garrard County in central Kentucky... Eastern Boyle County in central Kentucky... Northeastern Casey County in central Kentucky... * Until 1130 PM EDT * At 1056 PM EDT, a severe thunderstorm was located 8 miles northeast of Liberty, moving northeast at 40 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Danville, Stanford, Lancaster, Junction City, Hustonville, Boneyville, Alum Springs, Caldwell Manor, Gilbert and Geneva. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3731 8475 3742 8498 3769 8478 3763 8456 TIME...MOT...LOC 0256Z 210DEG 34KT 3741 8483 HAIL...0.88IN WIND...60MPH $$ ZT
3 follow-up statements
752
WWUS53 KLMK 310305
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1105 PM EDT THU MAR 30 2017
KYC045-310314-
/O.CAN.KLMK.SV.W.0078.000000T0000Z-170331T0330Z/
Casey KY-
1105 PM EDT THU MAR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3739 8471 3746 8486 3753 8486 3755 8485
3756 8485 3769 8478 3763 8456
TIME...MOT...LOC 0304Z 210DEG 36KT 3755 8473
$$
KYC021-079-137-310330-
/O.CON.KLMK.SV.W.0078.000000T0000Z-170331T0330Z/
Lincoln KY-Garrard KY-Boyle KY-
1105 PM EDT THU MAR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHWESTERN LINCOLN...WEST CENTRAL GARRARD AND EASTERN BOYLE
COUNTIES...
At 1104 PM EDT, a severe thunderstorm was located near Stanford,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville, Stanford, Lancaster, Junction City, Hustonville, South
Fork, Boneyville, Caldwell Manor, Milledgeville and Hedgeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3739 8471 3746 8486 3753 8486 3755 8485
3756 8485 3769 8478 3763 8456
TIME...MOT...LOC 0304Z 210DEG 36KT 3755 8473
HAIL...0.88IN
WIND...60MPH
$$
ZT155
WWUS53 KLMK 310315
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1115 PM EDT THU MAR 30 2017
KYC021-079-137-310330-
/O.CON.KLMK.SV.W.0078.000000T0000Z-170331T0330Z/
Lincoln KY-Garrard KY-Boyle KY-
1115 PM EDT THU MAR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHWESTERN LINCOLN...WEST CENTRAL GARRARD AND EASTERN BOYLE
COUNTIES...
At 1115 PM EDT, a severe thunderstorm was located near Lancaster,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville, Stanford, Lancaster, Junction City, Caldwell Manor,
Hedgeville, Gilbert, Stuart Powell Field Airport, Logantown and
Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3751 8463 3756 8478 3757 8482 3760 8482
3763 8481 3769 8478 3763 8456
TIME...MOT...LOC 0315Z 210DEG 34KT 3764 8466
HAIL...0.88IN
WIND...60MPH
$$
ZT966
WWUS53 KLMK 310320
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1120 PM EDT THU MAR 30 2017
KYC021-079-137-310330-
/O.EXP.KLMK.SV.W.0078.000000T0000Z-170331T0330Z/
Lincoln KY-Garrard KY-Boyle KY-
1120 PM EDT THU MAR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN...WEST
CENTRAL GARRARD AND EASTERN BOYLE COUNTIES WILL EXPIRE AT 1130 PM
EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3751 8463 3756 8478 3757 8482 3760 8482
3763 8481 3769 8478 3763 8456
TIME...MOT...LOC 0320Z 210DEG 34KT 3767 8464
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 10:42 PM EDT, 14 minutes earlier.
Area forecast discussion, Mar 30, 10:42 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1042 PM EDT Thu Mar 30 2017 .Forecast Update... Issued at 1035 PM EDT Thu Mar 30 2017 Showers and thunderstorms still ongoing in the region at this hour. Latest SPC mesoanalysis shows very little instability over central KY and southern IN, though some storms still pose a severe risk. The KY Mesonet station in western Taylor County reported a 61mph wind gust within the past hour near a collapsing thunderstorm. Other storms near the LMK/JKL CWA border have exhibited some weak rotation aloft and have indicated the potential for strong to severe weather. Going forward, still expect there to be some strong to isolated severe storms east of I-65 for the next few hours. Thunderstorm activity should begin to die down after 05z-06z. && .Mesoscale Update... Issued at 625 PM EDT Thu Mar 30 2017 ...Severe Weather Risk Continues In The Ohio Valley... While the tornado threat is looking less impressive with the warm front well to our north, a line of storms continues its march across western Kentucky. We're also seeing a smattering of convection over south-central Kentucky, but nothing is getting very strong or organized just yet as dewpoints have mixed down into the lower 50s and shear is mostly unidirectional. However, latest SPC mesoanalysis shows Downdraft CAPE maxed out over central Kentucky at 800-900 J/kg. With this somewhat favorable environment, any storms that can actually get up will be fairly strong coming down. So the next few hrs will represent a narrowing window for mainly pulse-severe winds. && .Short Term...(Tonight through Friday night) Issued at 347 PM EDT Thu Mar 30 2017 In the near term, partly to mostly cloudy skies were noted across the region. Stream of mid-high level cloudiness continued to move northeastward across the area. Temperatures were warm with temperatures in the low to mid 70s across southern Indiana and mid- upper 70s across Kentucky. A few spots across southeast and east KY have topped 80 degrees. In general, we expect the weather to remain rather quiet for the next few hours with temperatures remaining generally steady. For this evening and tonight, main concern remains around strong to severe thunderstorms impacting the region. Previous thinking was that a strong line of storms would move in from the west and swing through the region this evening. That still looks to be on track, but the overall confidence in convective evolution and strength of the storms is in question. While the earlier model runs had been suggesting a destabilizing atmosphere this afternoon, the cirrus shield aloft has kept temperatures down. Proximity soundings are not as moist as the models suggested and mid-level lapse rates are not all that steep. Surface moisture is also not as high as the models progged either. Current dewpoints range from the upper 40s in the east to the lower 50s in the west. Our current thinking is that convection will start to develop in the 21-23Z time frame in the vicinity of the I-65 corridor of central KY and grow upscale. At the same time, convective line along the cold front in western KY will sweep eastward. This should result in a rather large convective complex developing across the central part of the CWA and then move eastward into eastern KY overnight. This idea is supported by the last few runs of the operational HRRR, experimental HRRR, and the NSSL WRF ARW CAM models. Depending on the degree of instability that develops prior to convective development, strong to severe convection still looks likely, though the overall coverage may be less than previously thought. Nonetheless, damaging winds and isolated large hail look to be the main severe weather threats. In regards to the tornado threat, initial tornado threat this evening will be to our north along the retreating warm front across central IN/OH where the low level flow is much more backed which is where the low-level helicity is maximized. Forecast wind fields in the lower atmosphere continue to show more of a speed shear profile without much in the way of turning in the low levels. Latest model proximity soundings do not suggest much in the way of low-level backing prior to convection developing, so the tornado threat looks relatively low in areal coverage. However, can not completely rule out an isolated tornado within the convective line, especially where some localized surface wind backing could occur. Convection will end from west to east late tonight with low temperatures falling into the upper 40s to the lower 50s. Upper low will push through the region on Friday which will result in a cool/cloudy/showery day across the region. Highs will likely top out in the lower 50s with lows Friday night cooling into the upper 30s to the lower 40s. && .Long Term...(Saturday through Thursday) Issued at 320 PM EDT Thu Mar 30 2017 The weekend continues to look dry and quiet as high pressure will nose in from Canada. Saturday will likely start off cloudy with a slow clearing trend throughout the day as the low levels take time to dry out. Highs will range from the upper 50s across southern IN and the northern Bluegrass with lower 60s across the I-65 corridor to southern KY. With more clearing expected Saturday night, temperatures should drop into the upper 40s across SE IN into the northern Bluegrass with lower 40s elsewhere. Southerly flow will become re-established by Sunday which should allow temperatures to quickly warm back into the upper 60s to the lower 70s. Lows Sunday night look to cool back into the 50s. Next weather system in the form of a closed upper low will roll eastward through the TN Valley Monday and Tuesday. Bulk of the strong storms associated with this feature will likely remain to our south. However, widespread showers and possibly some thunderstorms will affect the region Monday and into early Tuesday. Temperatures will remain mild with highs in the mid-upper 60s with overnight lows in the lower 50s. A brief period of dry weather looks likely for Tuesday, but with the fast progressive flow aloft, another system will streak through the region on Wednesday bringing yet another round of showers and thunderstorms to the region. Highs Wednesday will be in the upper 60s to around 70, with highs on Thursday only warming into the upper 50s to the lower 60s. A look ahead shows a rather large negative height anomaly developing along the eastern US. Both the GFS and Euro are in decent agreement with this feature which should bring more unsettled and cooler than normal weather to the region. && .Aviation...() Issued at 710 PM EDT Thu Mar 30 2017 Scattered showers and thunderstorms ongoing across the region at this time. Latest high-res models indicate that the line of convection on the western fringes of the CWA will begin to dissipate as it tracks eastward, while new convective development will occur across central TN/KY and move northeastward. This would result in widespread showers and thunderstorms for several hours this evening before the activity shifts off to the northeast after 07z. Any strong showers and thunderstorms could produce local MVFR/IFR cigs/vis for a brief period of time. After the shower and thunderstorm activity moves northeastward, we'll have a brief period of VFR cigs/vis before MVFR/IFR cigs move in from the west. Forecast model soundings hold the low level stratus in place for most of the morning and afternoon tomorrow. Winds will be breezy out of the southwest and gusts could approach or exceed 20kts. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...RAS Update...DM Short Term...MJ Long Term...MJ Aviation...DM
Hazardous weather outlook, Mar 30, 3:56 PM EDT, 7 hours before
Hazardous Weather Outlook National Weather Service Louisville KY 356 PM EDT Thu Mar 30 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-312000- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 356 PM EDT Thu Mar 30 2017 /256 PM CDT Thu Mar 30 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Evening and Tonight. Scattered to numerous thunderstorms are expected across the outlook area this evening. Some of the thunderstorms may be strong to severe with damaging winds and large hail being the primary severe weather threats. An isolated tornado threat exists in areas west of Interstate 65. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional chances of showers and thunderstorms will be possible on Monday and again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ
In the hours before
Special weather statement, Mar 30, 10:23 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Louisville KY
1023 PM EDT THU MAR 30 2017
KYZ056-057-066-067-310300-
Lincoln-Madison-Garrard-Casey-
1023 PM EDT THU MAR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LINCOLN...SOUTHEASTERN
GARRARD...SOUTHWESTERN MADISON AND EAST CENTRAL CASEY COUNTIES...
At 1023 PM EDT, a strong thunderstorm was located 9 miles west of Bee
Lick, moving northeast at 45 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Mccreary, Berea, Crab Orchard, Round Hill, Ottenheim, Gilbert,
Broughtentown, Walltown, Buggytown and Cartersville.
LAT...LON 3752 8428 3752 8430 3754 8430 3753 8432
3754 8432 3754 8435 3752 8436 3750 8435
3747 8437 3748 8445 3733 8450 3735 8456
3724 8472 3729 8482 3772 8448 3760 8419
TIME...MOT...LOC 0223Z 212DEG 49KT 3733 8467
ZTLocal storm report, Mar 30, 10:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1039 PM EDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM TSTM WND DMG 2 NNE HOBSON 37.45N 85.36W
03/30/2017 TAYLOR KY EMERGENCY MNGR
ROOF PARTIALLY BLOWN OFF OF A HOME NEAR THE
INTERSECTION OF FEATHER CREEK ROAD AND HWY
289.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Mar 30, 10:43 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
1043 PM EDT THU MAR 30 2017
KYZ066-067-077-078-081-082-310315-
Russell-Cumberland-Lincoln-Casey-Adair-Clinton-
1043 PM EDT THU MAR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LINCOLN...
NORTHEASTERN CLINTON...RUSSELL...NORTHEASTERN CUMBERLAND...CASEY AND
SOUTHEASTERN ADAIR COUNTIES...
At 1043 PM EDT/943 PM CDT/, a strong thunderstorm was located over
Jamestown, moving northeast at 45 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Liberty, Jamestown, Russell Springs, Desda, Eli, Lawhorn Hill,
Cundiff, Teddy, Royville and Sano.
LAT...LON 3685 8539 3743 8491 3733 8459 3712 8490
3705 8491 3700 8484 3695 8491 3696 8495
3692 8496 3686 8506 3678 8502
TIME...MOT...LOC 0243Z 213DEG 39KT 3702 8504
ZTSpecial weather statement, Mar 30, 10:47 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
1047 PM EDT THU MAR 30 2017
KYZ028-029-038-045-310315-
Bullitt-Spencer-Nelson-Hardin-
1047 PM EDT THU MAR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...NORTHWESTERN
NELSON...EASTERN HARDIN AND BULLITT COUNTIES...
At 1046 PM EDT, radar indicated strong thunderstorms extending from
near Elizabethtown to near Bardstown. Movement was northeast at 50
mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Locations impacted include...
Elizabethtown, Bardstown, Taylorsville, Mount Washington, Lebanon
Junction, Wakefield, Yoder, Highgrove, Waterford and Samuels Field
Airport.
LAT...LON 3807 8519 3776 8551 3771 8564 3773 8568
3768 8572 3761 8590 3803 8557 3812 8534
TIME...MOT...LOC 0246Z 215DEG 43KT 3769 8579 3778 8556
RASLocal storm report, Mar 30, 10:49 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1049 PM EDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 3 N BLACK GNAT 37.35N 85.46W
03/30/2017 M61 MPH TAYLOR KY MESONET
.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Mar 30, 10:51 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
1051 PM EDT THU MAR 30 2017
KYZ039-046-047-310315-
Mercer-Washington-Anderson-
1051 PM EDT THU MAR 30 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MERCER...SOUTHERN
ANDERSON AND EASTERN WASHINGTON COUNTIES...
At 1050 PM EDT, a strong thunderstorm was located 7 miles northeast
of Springfield, moving northeast at 45 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Ballard, Willisburg, Mackville, Dugansville, Anderson City,
Glensboro, Polin, Johnsonville, Seaville and Ashbrook.
LAT...LON 3798 8485 3769 8509 3774 8527 3789 8517
3789 8515 3791 8515 3804 8507
TIME...MOT...LOC 0250Z 207DEG 37KT 3777 8513
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:00 PM EDT | Special Weather Statement | LMK | Ohio | 30 min |
| Mar 30, 8:18 PM EDT | Special Weather Statement | LMK | Hardin | 27 min |
| Mar 30, 8:25 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 25 min |
| Mar 30, 8:27 PM EDT | Special Weather Statement | LMK | Marion, Taylor | 33 min |
| Mar 30, 8:35 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 25 min |
| Mar 30, 8:44 PM EDT | Special Weather Statement | LMK | Hart, Larue | 31 min |
| Mar 30, 8:59 PM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Mar 30, 9:04 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 26 min |
| Mar 30, 9:05 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 25 min |
| Mar 30, 9:10 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 20 min |
| Mar 30, 9:16 PM EDT | Special Weather Statement | LMK | Allen, Barren | 29 min |
| Mar 30, 9:22 PM EDT | Special Weather Statement | LMK | Meade | 23 min |
| Mar 30, 9:25 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 35 min |
| Mar 30, 9:26 PM EDT | Special Weather Statement | LMK | Henry, Shelby | 34 min |
| Mar 30, 9:39 PM EDT | Special Weather Statement | LMK | Fayette, Scott | 36 min |
| Mar 30, 9:55 PM EDT | Special Weather Statement | LMK | Green, Hart, Metcalfe | 35 min |
| Mar 30, 10:15 PM EDT | Special Weather Statement | LMK | Clark, Madison | 30 min |
| Mar 30, 10:19 PM EDT | Special Weather Statement | LMK | Larue, Marion | 26 min |
| Mar 30, 10:23 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 37 min |
| Mar 30, 10:31 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Taylor, Washington | 29 min |
| Mar 30, 10:39 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 20 min |
| Mar 30, 10:43 PM EDT | Special Weather Statement | LMK | Casey, Russell | 32 min |
| Mar 30, 10:47 PM EDT | Special Weather Statement | LMK | Nelson, Spencer | 28 min |
| Mar 30, 10:51 PM EDT | Special Weather Statement | LMK | Anderson, Washington | 24 min |
| Mar 30, 11:13 PM EDT | Special Weather Statement | LMK | Garrard, Jessamine | 32 min |
| Mar 30, 11:24 PM EDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 21 min |
| Mar 30, 11:25 PM EDT | Special Weather Statement | LMK | Fayette | 35 min |
| Mar 31, 5:21 AM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Nicholas | 3 hr |
| Mar 31, 12:37 PM EDT | River Flood Warning | LMK | Bourbon | 20 hr |
| Mar 31, 3:49 PM EDT | River Flood Warning | LMK | Nicholas, Robertson | 12 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.